OpenAlex Citation Counts

OpenAlex Citations Logo

OpenAlex is a bibliographic catalogue of scientific papers, authors and institutions accessible in open access mode, named after the Library of Alexandria. It's citation coverage is excellent and I hope you will find utility in this listing of citing articles!

If you click the article title, you'll navigate to the article, as listed in CrossRef. If you click the Open Access links, you'll navigate to the "best Open Access location". Clicking the citation count will open this listing for that article. Lastly at the bottom of the page, you'll find basic pagination options.

Requested Article:

Information Measures for Continuous Function-Valued q-Rung Orthopair Fuzzy Sets and an Extended TOPSIS
Mehmet Ünver, Büşra Aydoğan
Journal of Uncertain Systems (2023) Vol. 17, Iss. 01
Closed Access | Times Cited: 8

Showing 8 citing articles:

Parametric circular intuitionistic fuzzy information measures and multi-criteria decision making with extended TOPSIS
Mahmut Can Bozyı̇ğı̇t, Mehmet Ünver
Granular Computing (2024) Vol. 9, Iss. 2
Closed Access | Times Cited: 4

A Decision-Making Approach Incorporating TODIM Method and Sine Entropy in q-Rung Picture Fuzzy Set Setting
Büşra Aydoğan, Murat Olgun, Florentín Smarandache, et al.
Journal of Applied Mathematics (2024) Vol. 2024, pp. 1-17
Open Access | Times Cited: 1

Developing Industry 4.0-based e-waste management: a decision-aided tool equipped with continuous function-valued intuitionistic fuzzy sets
Büşra Aydoğan, Gökhan Özçelik, Mehmet Ünver
International Journal of Environmental Science and Technology (2024)
Closed Access | Times Cited: 1

Circular Pythagorean Fuzzy Choquet Integral Operators and Applications to Multi-criteria Decision Making
Mahmut Can Bozyiǧit, Mehmet Ünver, Murat Olgun
Lecture notes in networks and systems (2024), pp. 635-643
Closed Access

Riemann Integral Based Cross-Entropy for Continuous Function Valued Intuitionistic Fuzzy Sets and an Extended CODAS
Mehmet Ünver, Gökhan Özçelik
Lobachevskii Journal of Mathematics (2024) Vol. 45, Iss. 9, pp. 4404-4425
Closed Access

Page 1

Scroll to top